Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2012, Article ID 178316, 12 pages
http://dx.doi.org/10.1155/2012/178316
Research Article

Ideal Convergence of π‘˜-Positive Linear Operators

1Institute of Mathematics and Mechanics, National Academy of Sciences of Azerbaijan, 9 F. Agaev Street, 1141 Baku, Azerbaijan
2Department of Mathematics, Faculty of Arts and Sciences, TOBB University of Economics and Technology, Sâğütâzü, 06530 Ankara, Turkey

Received 3 March 2010; Accepted 17 June 2010

Academic Editor: Maria Carro

Copyright Β© 2012 Akif Gadjiev et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We study some ideal convergence results of π‘˜-positive linear operators defined on an appropriate subspace of the space of all analytic functions on a bounded simply connected domain in the complex plane. We also show that our approximation results with respect to ideal convergence are more general than the classical ones.